# SDR ASAA2016051516782

- Difficulty date: May 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 35,145 hours, 10,854 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE MAINTENANCE LIGHT ON APU ILLUMINATED AFTER STARTING THE APU DURING TAXI IN. ACFT GROUNDED.  DID BITE CHECK OF APU IAW 49-60, TASK 801, GOT MESSAGE 49-11019,  ACCOMPLISHED FIM TASK 49-10, TASK 801,  DID 2 RESTARTS, NO MAINT LIGHT OR DEFECTS NOTED,  RE DID BITE CHECK,  NO CURRENT FAULTS NOTED.
